# SDR SWAA2022020735285

- Difficulty date: December 27, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 20,009 hours, 8,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stanchion
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LOWER L/H STANCHION CLIP CRACKED AT STA 867 (MARKED) / REMOVED CRACKED STANTION CLIP AT STA 867 LOWER IAW SRM 51-40-02-0G-0; LOCATED & DRILLED NEW CLIP P/N 149A8109U114 IAW SRM 51-40-05-0G-0 & DWG 149A8104. INSTALLED NEW P/N 149A8109-114 CLIP IAW SRM 51-40-02-0G-0 & DWG 149A8104 81146U 12/28/17
